You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Kroneckerian Model of Fields of Elliptic Modular Functions
American Journal of Mathematics
Vol. 81, No. 3 (Jul., 1959), pp. 561-577
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2372914
Page Count: 17
You can always find the topics here!Topics: Prime numbers, Mathematical rings, Algebra, Mathematical cusps, Homomorphisms, Automorphisms, Integers, Transcendentals, Isomorphism, Curves
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1959 The Johns Hopkins University Press